# SDR IPXA2023082161537

- Difficulty date: August 21, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 25,220 hours, 9,288 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD FLAP TRAILING EDGE WEDGE LOWER SKIN DENT.  APPLIED SKIM COAT AND EXTERIOR FINISH TO COMPLETE REPAIR. SRM 51-70-06. OPEN
